应用数学学报(英文版)
HOME | ABOUT JOURNAL | EDITORIAL BOARD | FOR AUTHORS | SUBSCRIPTIONS | ADVERTISEMENT | CONTACT US
 
Acta Mathematicae Applicatae
Sinica, Chinese Series
 
   
   
Adv Search »  
Acta Mathematicae Applicatae Sinica 2008, Vol. 24 Issue (4) :583-588    DOI:
论文 Current Issue | Next Issue | Archive | Adv Search << | >>
A Remark on Partly Dissipative Reaction Diffusion Systems on \Large $\bf {I\! R}^n $
Xue-ke Pu$^{1,2}$, Xing-you Zhang
Download: PDF (179KB)   HTML (0KB)   Export: BibTeX or EndNote (RIS)      Supporting Info
Abstract The long time behavior of the solutions of some partly
dissipative reaction diffusion systems is studied. We prove the
existence of a compact $(L^2\times L^2-H^1\times L^2)$ attractor for
a partly dissipative reaction diffusion system in $R^n$. This
improves a previous result obtained by A. Rodrigues-Bernal and B.
Wang concerning the existence of a compact $(L^2\times L^2-L^2\times
L^2)$ attractor for the same system.
Service
Email this article
Add to my bookshelf
Add to citation manager
Email Alert
RSS
Articles by authors
KeywordsReaction diffusion equation     
AbstractThe long time behavior of the solutions of some partly
dissipative reaction diffusion systems is studied. We prove the
existence of a compact $(L^2\times L^2-H^1\times L^2)$ attractor for
a partly dissipative reaction diffusion system in $R^n$. This
improves a previous result obtained by A. Rodrigues-Bernal and B.
Wang concerning the existence of a compact $(L^2\times L^2-L^2\times
L^2)$ attractor for the same system.
KeywordsReaction diffusion equation     
Received: 1900-01-01;
Cite this article:   
.A Remark on Partly Dissipative Reaction Diffusion Systems on \Large $\bf {I\! R}^n $[J]  Acta Mathematicae Applicatae Sinica, 2008,V24(4): 583-588
URL:  
http://www.applmath.com.cn/jweb_yysxxb_en/EN/      或     http://www.applmath.com.cn/jweb_yysxxb_en/EN/Y2008/V24/I4/583
 
No references of article
没有找到本文相关文献
Copyright 2010 by Acta Mathematicae Applicatae Sinica